# SDR F3LA200800129

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 13,927 hours, 6,706 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 13,927 hours, 6,706 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,927 hours, 6,706 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, B, A

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED VIBRATION FOLLOWED BY ECAM WARNING OF NUMBER 1 ENGINE OIL FILTER CLOG, LOSS OF OIL PRESSURE, INCREASE IN OIL TEMPERATURE AND LOSS OF OIL LEVEL.  THE ENGINE WAS SHUT DOWN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT THE DIVERSION AIRPORT.  PRELIMINARY ENGINEERING EVALUATION INDICATES POSSIBLE FAILURE OF THE NUMBER 3 BEARING IN THE COMPRESSOR SECTION OF THE ENGINE.  ENGINE CHANGE WILL BE ACCOMPLISHED.  DAMAGED ENGINE WILL BE SENT FOR TEARDOWN.  WHEN TEAR DOWN REPORT IS AVAILABLE, THIS SDR WILL BE UPDATED.  ENGINE CHANGE COMPLETED AND AIRCRAFT RETURNED TO SERVICE.  DAMAGED ENGINE EN ROUTE TO GE (STROTHER FACILITY) FOR TEAR DOWN.
